Mental health advice - antidepressants Watch

Anonymous #1
#1
Report Thread starter 7 months ago
#1
Hi,
I am a 21 year old student in my second yr of university. I have been taking 50mg of Sertraline for around 5 months now for anxiety and depression. I have recently been feeling very low and unhappy. I feel unmotivated and lethargic most of the time. My sleep schedule is messed up and I am behind on university work. I find a lot of things overwhelming and I just feel a deep unhappy feeling that doesn't really go away.

I am in a relationship and have been having problems recently with feeling paranoid about what my boyfriend is up to. I know this stems from problems in the past and these were resolved at the time but my brain keeps bringing up these events and these bring back that feeling of paranoia and sadness.

I feel like I am going crazy at this point. I don't know what to do but everything feels like it is spiralling out of my control and the thoughts are so intense sometimes.

I was just wondering if anyone has had a similar experience to this. I am not sure if I should go to the doctor as all the other times I have been she hasn't really suggested anything other than upping my dosage of medication. I do currently go to therapy but it isn't that helpful. I don't know what to do.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Why wouldn't you turn to teachers if you were being bullied?

They might tell my parents (26)
7.22%
They might tell the bully (34)
9.44%
I don't think they'd understand (55)
15.28%
It might lead to more bullying (139)
38.61%
There's nothing they could do (106)
29.44%

Watched Threads

View All